Afternoon Keynote:  Robin White Turtle Lysne, M.A., M.F.A., Ph.D. -- The Heart of Vibrational Balance 
Dr. Lysne is an author, artist, energy medicine/intuitive practitioner and creator of the Heart Path process. In this keynote, you will learn what lies at the heart of vibrational medicine is a resonance with love, peace and support.  Through the Path of the Heart, you will experience original art and guided imagery that assists with releasing the past and moving into more wholeness.  Biography,  Website and Keynote Description.
 Details regarding private sessions. 

Read an article about Dr. Robin White Turtle Lysne's keynote here

​​         Healing Touch California

     A Network for All Healing Touch Practitioners & Students


2017 Symposium

SATURDAY WORKSHOPS

Morning Keynote:  Dr. Mimi Guarneri, MD, FACC, ABIHM -- The Science of Connection:  Locally & Globally   

Dr. Guarneri is president of the Academy of Integrative Health and Medicine, an Integrative Cardiologist, founder of the Scripps Center for Integrative Medicine, an author, and founder/director of Guarneri Integrative Health at Pacific Pearl La Jolla.   Biography and Website

Read an article about Dr. Guarneri's keynote here  and see her extensive and powerful presentation here.  
Robin White Turtle Lynse
Mimi Guarneri, MD, FACC, ABIHM

EXHIBITORS

Please take a moment to look at the exhibitor list and support those who are providing products and services aligned with Healing Touch.  Current Exhibitor list

Thank you to all who attended the Healing Touch California 11th Annual Regional Symposium, at the beautiful Kona Kai resort on San Diego's waterfront.  The theme Living in Vibrational Balance,  brought together our two keynote speakers and six workshop presenters who covered a wide range of topics -- from evidence-based research to heart-centered techniques for balancing your energy. The board of Directors hosted enjoyed hosting an invigorating, exciting, introspective and educational gathering.   Learn more>

Thanks to Janice Ogar's photography, you can see how people's participation made this event a rousing success. Please put May 5-6, 2018 on your calendar to join us next year at the DoubleTree Hotel - Berkeley Marina. 



SUNDAY KEYNOTE SPEAKERS

11th Annual Regional Symposium
Living in Vibrational Balance

April 29-30, 2017   
Kona Kai Resort

Special Thanks to Our Sponsor, the Miraglo Foundation!

Saturday there were two four-hour and four two-hour workshops led by highly regarded presenters.  With workshops organized into two tracks, attendees went to up to four presentations and earned up to eight CEs. Below is a list of the Saturday workshops plus a link to the presenters' websites. Click here to read short bios for all the presenters. 


**** Saturday Morning ****

Kathy Allan RN,HN-BC, HTCP/I, SEP, NARM-C -- Healing the Traumatized Heart   

8:00am - 12:00pm (4 hours, 4 CEs)
This workshop presents a new energetic treatment for wounds to the heart. This easy to use intervention is for anyone who ever felt stabbed in the heart, was broken hearted, had a bleeding heart, suffered heartache, became cold hearted, or has heart disease.  Kathy's website

Rodney Schwan, HHAP -- Integrative & Energetic Aromatherapy:  Maslow’s Hierarchy & the Chakra System  

8:00am-10:00am (2 hours, 2 CEs)
This workshop will combine the modalities of Maslow’s Hierarchy, Healing Touch and Aromatherapy. The participants will learn hands on compassionate care techniques for personal, integrative, and interdisciplinary medical care.  Rodney's website

Loree Oberle-Edwards, RDH, MS, DD, CHTP, HTCP/I; and Clifford Edwards --  Meditation Sampler: Seven Experiences of Silence & Connection  

10:30am-12:30pm (2 hours, 2 CEs)
Meditation is a powerful means of developing spiritual awareness and insight.  It has been part of virtually all devotional practice for thousands of years.  This workshop will open your mind and heart to an assortment of meditative practices from many different cultures, and sample seven techniques involving physical activity, visual, auditory, and olfactory input, complete silence and more.  Loree's & Clifford's website


​**** Saturday Afternoon ****

Jean Pierre Marques, C.Ht.M.Msc -- Wake UP to Balance YOUR LIFE  

1:30pm - 5:30pm (4 hours, 4 CEs)
This powerful workshop offers a positive transformation for growth. Through activities of mindfulness, meditation, breath work, and positive self-programming; the participant will learn how to bring these methods / tools into their daily lives to make the changes they desire for a more vibrant and balanced life.  Jean Pierre's website

Carol Edmonston -- In the Middle Life Happens: The Magic of Sacred Doodling  

1:30pm - 3:30pm (2 hours, 2 CEs)
We may not have a choice as to what comes into our life, but we do have a choice in how we respond to the unexpected. Join Carol in this experimental workshop as she teaches about the healing power of doodling. No art skills necessary! Ignite your inner artist and experience the healing connection between mind, body, and spirit.  Carol's website

Dana Mosser, CTHP -- Embracing the Healing Power of Sound  
3:30pm - 5:30pm (2 hours, 2 CEs)
This experiential workshop focuses on increasing consciousness in creating a healthy personal sound environment. Exploration includes assessment of the vibrational environment, the use of self-produced sound, insights on color as a vibrational aspect of that environment, and a “sound bath” through crystal and Tibetan singing bowls.  Dana's website  www.danamosser.com